# SDR DALA2018010200039

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 54,162 hours, 17,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND THE EMERG LIGHTS AT THE L2 DOOR, CTR AISLE OVERHEAD, & SEATS 15 DEF- 20 DEF INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ASSY M11613 IAW AMM 33-51-07.
